Jensen's Operator Inequality for Functions of Several Variables
Huzihiro Araki and
Frank Hansen
Additional contact information
Huzihiro Araki: The Science University of Tokyo
Frank Hansen: Institute of Economics, University of Copenhagen
No 98-13, Discussion Papers from University of Copenhagen. Department of Economics
Abstract:
The operator convex functions of several variables are characterized in terms of a non-commutative generalization of Jensen's inequality, extending previous results of F. Hansen and G.K. Pedersen for functions of one variable and of F. Hansen for functions of two variables.
Keywords: Jensen's inequality; operator convex functions; operator inequality (search for similar items in EconPapers)
Pages: 12 pages
Date: 1998-09
References: Add references at CitEc
Citations:
Published in RGMIA Research Report Collection, 2(6), Art. 2, 1999
Published in Proc. Amer. Math. Soc. 128(7) 2000, 2069-2074
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kud:kuiedp:9813
Access Statistics for this paper
More papers in Discussion Papers from University of Copenhagen. Department of Economics Oester Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Hoffmann ().